# SDR UPS98826197

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FUSELAGE STATION 450 LONGERON 31 LEFT TP 31 RIGHT FINGER DOUBLER  CORRODED.  REMOVED DOUBLER, FABBED NEW ONE IAW DAC DWG 5755271.  INSTALLED NEW DOUBLER IAW DC8 SRM 51-1-20D.
